Format

Send to

Choose Destination
See comment in PubMed Commons below
Chin J Cancer Res. 2011 Sep;23(3):232-5. doi: 10.1007/s11670-011-0232-y.

Oxaliplatin-induced lung injury with allergic reaction.

Author information

  • 1Division of Allergology and Respiratory Medicine, Division of Internal Medicine, School of Medicine, Showa University, 1-5-8 Hatanodai, Shinagawa-ku, Tokyo, Japan.

Abstract

A 79-year-old man was diagnosed as stage IV colon cancer and treated with a modified FOLFOX6 (mFOLFOX6) regimen. On the 12th cycle, we observed erythema and dyspnea. Radiographs showed ground grass opacities. Blood tests showed elevated levels of eosinophils and immunoglobulin E. We diagnosed this finding as response to drug allergy and administered high-dose methylprednisolone. The treatment was successful and he was discharged. The drug lymphocyte stimulating test against oxaliplatin was positive, indicating a type I and IV allergic reaction due to oxaliplatin. Regimens including oxaliplatin must be carefully monitored and frequent blood tests and chest radiographs are needed.

KEYWORDS:

Drug lymphocyte stimulating test; Drug-induced pneumonia; Immunoglobulin E; Oxaliplatin; mFOLFOX6

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for AME Publishing Company Icon for PubMed Central
    Loading ...
    Write to the Help Desk